American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92C17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michael Winkler. How far do chemotaxis-driven forces influence regularity in the Navier-Stokes system?. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Y. S. Choi and Roger Lui. Existence of traveling domain solutions for a two-dimensional moving boundary problem. Trans. Amer. Math. Soc. 361 (2009) 4027-4044. MR 2500877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Benoît Perthame and Anne-Laure Dalibard. Existence of solutions of the hyperbolic Keller-Segel model. Trans. Amer. Math. Soc. 361 (2009) 2319-2335. MR 2471920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia